# SDR IPXA11M69268

- Difficulty date: August 30, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E PANEL LANDING STRINGER IS CRACKED AT XOS 605-500.   REMOVED RT WING L/E LANDING STRINGER AT XOS605.500.  FABRICATED AND INSTALLED STRINGER REF DWG ARB 2933 AND SRM 51-31-01, PAGE 1, 51-21-01, PAGE 17,19, 51-33-01, PAGE 1 AND 51-35-01 PAGE 1.
